Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 518158

Back to latest document version
Document Version Version Comment Date Status
518158.0 [No comment] 19.09.2012 10:13 Released

ID: 518158.0, MPI für Informatik / Algorithms and Complexity Group
Improved algorithms for dynamic shortest paths
Authors:Djidjev, Hristo N.; Pantziou, G. E.; Zaroliagis, Christos
Language:English
Date of Publication (YYYY-MM-DD):2000
Title of Journal:Algorithmica
Volume:28
Issue / Number:4
Start Page:367
End Page:389
Review Status:Peer-review
Audience:Experts Only
Intended Educational Use:No
Last Change of the Resource (YYYY-MM-DD):2010-03-02
External Publication Status:published
Document Type:Article
Communicated by:Kurt Mehlhorn
Affiliations:MPI für Informatik/Algorithms and Complexity Group
Identifiers:LOCALID:C1256428004B93B8-41458CF44A59B62BC1256A1000321DEA-...